# SDR ABXA9900139

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, NR 1 ENGINE CREATED LOUD BANG.  N1 AND N2 RPM DROPPED BY ONE HALF, EGT WENT TO 640 DEGREES.  ENGINE ANTI-ICE WAS ON.  SHUT ENGINE DOWN.  FIRE BOTTLES WERE NOT USED.  REPLACED NR 1 ENGINE.
